Diego Vaggione

Full Professor and Head of the Universal Algebra Research Group at FaMAF

Contact information

Office: 371
Phone: +54 351 4334051 (371)
Email: vaggione @ famaf . unc . edu .ar
Vitae: [Spanish]

Research Interests

Universal algebra and Model Theory.

Some recent papers

  1. M. Badano and D. Vaggione, “Characterization of context-free languages,” Theor. Comput. Sci. 676: 92-96 (2017). [DOI]
    [ BibTeX ]
    @article{zbMATH06714282,
    author = {M. {Badano} and D. {Vaggione}},
    title = {{Characterization of context-free languages}},
    fjournal = {{Theoretical Computer Science}},
    journal = {{Theor. Comput. Sci.}},
    issn = {0304-3975},
    volume = {676},
    pages = {92--96},
    year = {2017},
    publisher = {Elsevier, Amsterdam},
    language = {English},
    doi = {10.1016/j.tcs.2017.03.002},
    msc2010 = {68Q}
    }

  2. M. Badano and D. Vaggione, “$\mathcal{V}_{SI}$ first order implies $\mathcal{V}_{DI}$ first order,” Acta Math. Hung. 151 (1): 47-49 (2017). [DOI]
    [ BibTeX ]
    @article{zbMATH06707836,
    author = {M. {Badano} and D. {Vaggione}},
    title = {{$\mathcal{V}_{SI}$ first order implies $\mathcal{V}_{DI}$ first order}},
    fjournal = {{Acta Mathematica Hungarica}},
    journal = {{Acta Math. Hung.}},
    issn = {0236-5294; 1588-2632/e},
    volume = {151},
    number = {1},
    pages = {47--49},
    year = {2017},
    publisher = {Springer Netherlands, Dordrecht; Akad\'emiai Kiad\'o, Budapest},
    language = {English},
    doi = {10.1007/s10474-016-0676-0},
    msc2010 = {08B10}
    }

  3. M. V. Badano and D. J. Vaggione, “Varieties with equationally definable factor congruences II,” Algebra Univers. (2017).
    [ BibTeX ]
    @article{edfc2,
    author = {Mariana V. {Badano} and Diego J. {Vaggione}},
    title = {{Varieties with equationally definable factor congruences II}},
    fjournal = {{Algebra Universalis}},
    journal = {{Algebra Univers.}},
    issn = {0002-5240; 1420-8911/e},
    year = {2017},
    publisher = {Springer (Birkh\"auser), Basel; University of Manitoba, Department of Mathematics, Winnipeg},
    language = {English},
    note = {In press},
    msc2010 = {03C05 08B05 08B10}
    }

  4. M. Campercholi and D. Vaggione, “Semantical conditions for the definability of functions and relations,” Algebra Univers. 76 (1): 71-98 (2016). [DOI]
    [ BibTeX ]
    @article{zbMATH06627402,
    author = {Miguel {Campercholi} and Diego {Vaggione}},
    title = {{Semantical conditions for the definability of functions and relations}},
    fjournal = {{Algebra Universalis}},
    journal = {{Algebra Univers.}},
    issn = {0002-5240; 1420-8911/e},
    volume = {76},
    number = {1},
    pages = {71--98},
    year = {2016},
    publisher = {Springer (Birkh\"auser), Basel; University of Manitoba, Department of Mathematics, Winnipeg},
    language = {English},
    doi = {10.1007/s00012-016-0384-1},
    msc2010 = {03C40 08A35 08A30}
    }

Full list